Browsing by Author Mukhin, Evgeny

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2017Eigenvalues of Bethe vectors in the Gaudin modelMolev, Alexander; Mukhin, Evgeny; Mathematics & StatisticsEigenvalues of Bethe vectors in the Gaudin model, Theoretical and Mathematical Physics, vol.192, 3, 2017,pp 1258-1281
2015Invariants of the vacuum module associated with the Lie superalgebra gl (1∣1)Molev, Alexander; Mukhin, Evgeny; Mathematics & StatisticsInvariants of the vacuum module associated with the Lie superalgebra gl (1∣1), Journal of Physics A: Mathematical and Theoretical, vol.48, 1, 2015,pp 1-20
2014Yangian Characters and Classical W-AlgebrasMolev, Alexander; Mukhin, Evgeny; Mathematics & StatisticsYangian Characters and Classical W-Algebras in Conformal Field Theory, Automorphic Forms and Related Topics, Springer Science+Business Media, 2014, pp. 287-334